MathSciNet Relay Station
MathSciNet bibliographic data
MR394608 (52 #15409) 54F99
Roy, Prabir Another proof that weak $n$-homogeneity implies weak $(n-1)$-homogeneity. Proc. Amer. Math. Soc. 49 (1975), 515–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement